MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4.5" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4.5" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number MC33371
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A couple of photos were shared by the customer, in one photo a plastic bag with the number#: (b)(4) is shown, in the other photo a male luer separation from the rest of the set is observed, and no additional anomalies besides the mentioned are observed.One (1) used.List#: mc33371 was returned for evaluation.As received the male luer adaptor was observed to be separated from the rest of the set, both components were analyzed through ultraviolet (uv) light, and insufficient solvent applied evidence was confirmed.The tube and the male luer pocket were measured finding within specification.Complaint of disconnection can be confirmed, the probable cause was due to insufficient solvent applied during manual process assembly in ensenada.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
It was reported that a set extension 15in 1.2um filter 4.8pv content strl me1225 was found to have disconnected during patient use in unit 3 sw.The report stated that the patient's bifuse, which was infusing medications through their peripherally inserted central catheter (picc), popped off.The tubing disconnected from the port that was attached to the clave.A sample photo was provided showing the tubes were popped off from the clave.There was patient involvement and no injury.

Brand Name
4.5" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20478067
Report Number9617594-2024-01468
Device Sequence Number8166346
Product Code FMG
UDI-Device Identifier00887709038172
UDI-Public(01)00887709038172(17)290601(10)14041053
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33371
Device Lot Number14041053
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Initial Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PICC, UNK MFR.; UNSPECIFIED FLUID, UNK MFR.
Patient SexUnknown